# SDR IXXA2022041809

- Difficulty date: April 6, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 145T861024
- Condition: Corroded
- Location: Zone 100
- Part time: 83,617 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STA 1005 AROUND HYD GROUND SERVICE DOUBLER CORRODED. FAS WO N431AZ-01-01 NR 00133
